RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2017, Volume 29, Issue 2, Pages 139–192 (Mi aa1538)  

This article is cited in 6 scientific papers (total in 6 papers)

Research Papers

Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients

T. A. Suslina

St. Petersburg State University, St. Petersburg, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00087


Full text: PDF file (482 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2018, 29:2, 325–362

Bibliographic databases:

Received: 24.08.2016

Citation: T. A. Suslina, “Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients”, Algebra i Analiz, 29:2 (2017), 139–192; St. Petersburg Math. J., 29:2 (2018), 325–362

Citation in format AMSBIB
\Bibitem{Sus17}
\by T.~A.~Suslina
\paper Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients
\jour Algebra i Analiz
\yr 2017
\vol 29
\issue 2
\pages 139--192
\mathnet{http://mi.mathnet.ru/aa1538}
\elib{https://elibrary.ru/item.asp?id=29008437}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 2
\pages 325--362
\crossref{https://doi.org/10.1090/spmj/1496}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427281400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043502666}


Linking options:
  • http://mi.mathnet.ru/eng/aa1538
  • http://mi.mathnet.ru/eng/aa/v29/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. W. Niu, Zh. Shen, Ya. Xu, “Convergence rates and interior estimates in homogenization of higher order elliptic systems”, J. Funct. Anal., 274:8 (2018), 2356–2398  crossref  mathscinet  zmath  isi  scopus
    2. T. A. Suslina, “Homogenization of the Neumann problem for higher order elliptic equations with periodic coefficients”, Complex Var. Elliptic Equ., 63:7–8, SI (2018), 1185–1215  crossref  mathscinet  zmath  isi  scopus
    3. W. Niu, Ya. Xu, “Convergence rates in homogenization of higher-order parabolic systems”, Discret. Contin. Dyn. Syst., 38:8 (2018), 4203–4229  crossref  mathscinet  zmath  isi  scopus
    4. Suslina T.A., “Homogenization of Higher-Order Parabolic Systems in a Bounded Domain”, Appl. Anal., 98:1-2, SI (2019), 3–31  crossref  mathscinet  zmath  isi  scopus
    5. Niu W. Xu Ya., “Uniform Boundary Estimates in Homogenization of Higher-Order Elliptic Systems”, Ann. Mat. Pura Appl., 198:1 (2019), 97–128  crossref  mathscinet  zmath  isi  scopus
    6. A. B. Antonevich, T. G. Shagova, “Umnozhenie raspredelenii i algebry mnemofunktsii”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 65, no. 3, Rossiiskii universitet druzhby narodov, M., 2019, 339–389  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:224
    Full text:9
    References:25
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021